# SDR 95ZZZM723

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 913
- Engine: Garrtt TPE33112UAR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89778025
- Condition: Failed
- Location: Lt Engine
- Part time: 7,800 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH INTO CLT, THE LEFT ENGINE TORQUE, EGT, AND RPM DROPPED.  CREW SHUT DOWN THE ENGINE WITH THE STOP AND FEATHER.  AIRCRAFT LANDED WITHOUT INCIDENT.  CHANGED LEFT FCU.  THIS FCU HAS BEEN ON THIS ENGINE FOR 375.4 HOURS.  (M)
